# SDR WTAA950146

- Difficulty date: March 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 796
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Radius Rod
- Part number: 1862F
- Condition: Worn
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LAX - RIGHT MLG 'GREEN' INDICATION REMAINS ILLUMINATED WITH GEAR RETRACTED.  AIRCRAFT RETURNED TO STATION WITHOUT INCIDENT.  MAINTENANCE REPLACED RT MLG RADIUS ROD ASSEMBLY.  LANDING GEAR POSITION INDICATIONS NORMAL DURING GEAR SWING.  AIRCRAFT RETURNED TO SERVICE.  (X)
